# SDR ASAA2023072944310

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 1,626 hours, 472 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 31-005-00 FOUND SMT "BLEED FAMV RVDT R" ACTIVE. MAINTENANCE MESSAGE 36-12031 ENGINE 2 FAMV RVDT SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
